# SDR 2003FA0000574

- Difficulty date: May 15, 2003
- Submitted: May 30, 2003
- Operation: General aviation
- Aircraft: N4144P
- Make and model: Piper PA-28-181
- Aircraft serial: 2843121
- Engine: Lyc O360A4M
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: F017641
- Condition: Cracked
- Location: Engine
- Part time: 68 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OIL LEAK ON PREFLIGHT INSPECTION BY STUDENT PILOT.  PRESSURE CHECKED OIL COOLER LEAKING AT SEAM ON TOP.  THIS IS A WEAK AREA ON THE OIL COOLER, COULD BE CAUSED BY VIBRATION AND NOT USING A BACK UP WRENCH WHEN INSTALLING OIL COOLER HOSES.  RECOMMEND FINDING A REPLACEMENT THAT IS MORE DURABLE.
